# SDR SWIA2023120100026

- Difficulty date: September 26, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SIDE AFT SECTION OF 280 BULKHEAD HAS A CRACKED STIFFNER (MARKED)   (C-CHECK RO 12/04/2023)   REPAIRED STIFFENER ON L/H SIDE AFT SECTION OF 280 BULKHEAD REF REO 670-53-11-1889 REV.-- DATED 2023-10-24  COMPLIED WITH 51-900-1002-SKY
